Reference : On the fractional Black-Scholes market with transaction costs
Scientific journals : Article
Physical, chemical, mathematical & earth Sciences : Mathematics
On the fractional Black-Scholes market with transaction costs
Azmoodeh, Ehsan mailto [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit >]
Communications in Mathematical Finance
Scienpress Ltd
Yes (verified by ORBilu)
[en] fractional Brownian motion ; fractional Black-Scholes market ; transaction costs
[en] We consider fractional Black-Scholes market with proportional transaction costs. When transaction costs are present, one trades periodically i.e. we have the discrete trading with equidistance $n^{-1}$ between trading times. We derive a non trivial hedging error for
a class of European options with convex payoff in the case when the transaction costs coefficients decrease as $n^{-(1-H)}$. We study the expected hedging error and asymptotic behavior of the hedge as Hurst parameter $H$ approaches $\frac{1}{2}$.

File(s) associated to this reference

Fulltext file(s):

Limited access
Vol 2_3_2-2.pdfPublisher postprint486.7 kBRequest a copy

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.